Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Brown spotting, no period. Taken ipill after sex. Worried about pregnancy

i had sex on 28 july ..................and my last period date was 19 july .............and i took ipill after sex within 2 hrs as well as we have used condom also and on 7 th august i got started dark brown spotting and clots and still i didnt get my period so m worry about pregnancy please let me know that what actually happend with me its period or sumthng else
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das
It is very common to have irregular periods after taking ipill. So, dont worry. and more over, from your history, it is unusual to get pregnant.
My advice is just go for pregcolor card test using urine which will confirm you whether you have pregnancy or not ( little chance of getting pregnant).
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor